# SDR DALA2019100805775

- Difficulty date: October 8, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 76,052 hours, 56,791 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEAT ROW 13DE. FOUND BROKEN HARNESS, REPLACED HARNESS. OPS CK GOOD REF MD88 AMM 33-52. (LP6584696)
